RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ivanov, Alexandr Alexandrovich
(1921–2009)

Statistics Math-Net.Ru
Total publications: 28
Scientific articles: 22
Presentations: 1

Number of views:
This page:2368
Abstract pages:4655
Full texts:1609
References:65
Professor
Doctor of physico-mathematical sciences (1985)
Speciality: 01.01.04 (Geometry and topology)
Birth date: 16.01.1921
Website: http://www.pdmi.ras.ru/~aaivanov
Keywords: general topology; topological spaces and generalizations; topologies on one set; convergence; categorical methods; extensions of maps; function spaces; set-valued maps; extensions of spaces; sequential spaces; proximity structures; contiguity structures; uniform spaces; bitopological spaces; fixed-points.

Subject:

Scientific interests and principal results mainly concern problems of general topology. They contain creation (with V. M. Ivanova) the general theory of contiguity spaces, which quickly became classical, creation the general theory of extensions of topological spaces under minimal suppositions, the theory of topological type structures, the general theory of bitopological spaces, the theory of duality between topological structures on product $X\times Y$ and on function space $C(Y,Z)$. Outside these problems there are only some results on fixed-point theory of mappings of metric spaces and also the construction of nontrivial embeddings of cantor-discontinuum into euclidean spaces of dimension more than three.

Biography

I was a student of Faculty of mathematics and mechanics of LGU from 1938 to 1947 with interruption due war from 1941 to 1945. Ph.D. thesis was defended in 1950. D.Sci. thesis was defended in 1985. From 1950 up to now-scientist of LOMI (POMI).

   
Main publications:
  • Ivanova V. M., Ivanov A. A. Prostranstva smezhnosti i bikompaktnye rasshireniya topologicheskikh prostranstv // Izv. akademii nauk SSSR, seriya matematicheskaya, 1959, 23, 613–634.
  • Ivanov A. . Struktury rasshirenii // Zap.nauchn.semin. LOMI, 1973, t. 36, 50–125.
  • Ivanov A. A. Nepodvizhnye tochki otobrazhenii metricheskikh prostranstv // Zap.nauchn.semin. LOMI, 1976, t. 66, 5–102.
  • Ivanov A. A. Problematika teorii bitopologicheskikh prostranstv I, II, III // Zap.nauchn.semin. LOMI (POMI), 1988, 1993, 1995, t. 167, 208, 231, s. 5–62, 5–66, 9–54.
  • Ivanov A. A. Bitopologicheskie prostranstva // Zap.nauchn.semin. POMI, 1997, t. 242, 7–216.

http://www.mathnet.ru/eng/person17968
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:ivanov.alexandr-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/214788

Publications in Math-Net.Ru
2008
1. A. A. Ivanov, “Weakly metric spaces”, Zap. Nauchn. Sem. POMI, 352 (2008),  94–105  mathnet; J. Math. Sci. (N. Y.), 153:1 (2008), 38–42  scopus
2. A. A. Ivanov, “Space structures, their theory, and applications. 3”, Zap. Nauchn. Sem. POMI, 352 (2008),  7–93  mathnet; J. Math. Sci. (N. Y.), 153:1 (2008), 1–37  scopus
2004
3. A. A. Ivanov, “Space structures, their theory and application. 2”, Zap. Nauchn. Sem. POMI, 313 (2004),  5–130  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 133:5 (2006), 1543–1598
2002
4. A. A. Ivanov, “Space structures, their theory and application”, Zap. Nauchn. Sem. POMI, 287 (2002),  5–226  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 125:1 (2005), 1–97
2001
5. A. A. Ivanov, “Metric axioms of Euclidean space”, Zap. Nauchn. Sem. POMI, 279 (2001),  89–110  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 119:1 (2004), 45–54
1998
6. A. A. Ivanov, “Bitopologies of products and ratios”, Fundam. Prikl. Mat., 4:1 (1998),  119–125  mathnet  mathscinet  zmath
1997
7. A. A. Ivanov, “Bitopologies of products and ratios”, Zap. Nauchn. Sem. POMI, 242 (1997),  217–229  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 98:5 (2000), 617–623
8. A. A. Ivanov, “Bitopological spaces”, Zap. Nauchn. Sem. POMI, 242 (1997),  7–216  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 98:5 (2000), 509–616
1995
9. A. A. Ivanov, “Problems of the theory of bitopological spaces. 3”, Zap. Nauchn. Sem. POMI, 231 (1995),  9–54  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 91:6 (1998), 3339–3364
1993
10. A. A. Ivanov, “Problems of the theory of bitopological spaces. 2”, Zap. Nauchn. Sem. POMI, 208 (1993),  5–67  mathnet  mathscinet  zmath; J. Math. Sci., 81:2 (1996), 2465–2496
1991
11. A. A. Ivanov, “On the problem of spacelike properties of continuous mappings”, Zap. Nauchn. Sem. LOMI, 193 (1991),  64–71  mathnet  mathscinet  zmath
1988
12. A. A. Ivanov, “Problems of the theory of bitopological spaces”, Zap. Nauchn. Sem. LOMI, 167 (1988),  5–62  mathnet  zmath
1985
13. A. A. Ivanov, “Bicompact manifolds”, Zap. Nauchn. Sem. LOMI, 143 (1985),  26–68  mathnet  mathscinet  zmath; J. Soviet Math., 37:3 (1987), 1063–1089
14. A. A. Ivanov, “Toward a general theory of uniform spaces”, Zap. Nauchn. Sem. LOMI, 143 (1985),  7–18  mathnet  mathscinet  zmath; J. Soviet Math., 37:3 (1987), 1053–1059
1982
15. A. A. Ivanov, “Bitopological spaces”, Zap. Nauchn. Sem. LOMI, 122 (1982),  30–55  mathnet  mathscinet  zmath
1979
16. A. A. Ivanov, “Structures of topological type”, Uspekhi Mat. Nauk, 34:6(210) (1979),  44–50  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:6 (1979), 49–56
17. A. A. Ivanov, “Structures of topological type”, Zap. Nauchn. Sem. LOMI, 83 (1979),  5–62  mathnet  mathscinet  zmath; J. Soviet Math., 19:3 (1982), 1207–1249
1976
18. A. A. Ivanov, “Fixed points of mappings of metric spaces”, Zap. Nauchn. Sem. LOMI, 66 (1976),  5–102  mathnet  mathscinet  zmath; J. Soviet Math., 12:1 (1979), 1–64
1973
19. A. A. Ivanov, “Enrichments”, Zap. Nauchn. Sem. LOMI, 36 (1973),  126–133  mathnet  mathscinet  zmath
20. A. A. Ivanov, “Extension structures”, Zap. Nauchn. Sem. LOMI, 36 (1973),  50–125  mathnet  mathscinet  zmath
1972
21. A. A. Ivanov, “Reducibility of uniform structures”, Dokl. Akad. Nauk SSSR, 205:6 (1972),  1284–1285  mathnet  mathscinet  zmath
1959
22. V. M. Ivanova, A. A. Ivanov, “Contiguity spaces and bicompact extensions of topological spaces”, Izv. Akad. Nauk SSSR Ser. Mat., 23:4 (1959),  613–634  mathnet  mathscinet  zmath

2001
23. M. A. Vsemirnov, E. A. Hirsch, D. Yu. Grigor'ev, G. V. Davydov, E. Ya. Dantsin, A. A. Ivanov, B. Yu. Konev, V. A. Lifshits, Yu. V. Matiyasevich, G. E. Mints, V. P. Orevkov, A. O. Slisenko, “Nikolai Aleksandrovich Shanin (on his 80th birthday)”, Uspekhi Mat. Nauk, 56:3(339) (2001),  181–184  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:3 (2001), 601–605  isi
1995
24. A. A. Ivanov, “Bibliography on bitopological spaces. 3”, Zap. Nauchn. Sem. POMI, 231 (1995),  55–61  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 91:6 (1998), 3365–3369
25. A. A. Ivanov, “Editorial preface”, Zap. Nauchn. Sem. POMI, 231 (1995),  7–8  mathnet
1993
26. A. A. Ivanov, “Bibliography on bitopological spaces. 2”, Zap. Nauchn. Sem. POMI, 208 (1993),  68–81  mathnet  mathscinet  zmath; J. Math. Sci., 81:2 (1996), 2497–2505
1988
27. A. A. Ivanov, “Bibliography on bitopological spaces”, Zap. Nauchn. Sem. LOMI, 167 (1988),  63–78  mathnet  zmath
1973
28. A. A. Ivanov, “Preface”, Zap. Nauchn. Sem. LOMI, 36 (1973),  4–5  mathnet

Presentations in Math-Net.Ru
1. Topologies on products and function spaces
A. A. Ivanov
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
February 2, 1998

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020